CSpace  > 计算数学与科学工程计算研究所
multidimensionalversionsofaformulaofpopoviciu
Zhiqiang XU
2007
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume50Issue:2Pages:285
AbstractIn this paper, an explicit formulation for multivariate truncated power functions of degree one is given firstly. Based on multivariate truncated power functions of degree one, a formulation is presented which counts the number of non-negative integer solutions of s x (s + 1) linear Diophantine equations and it can be considered as a multi-dimensional versions of the formula counting the number of non-negative integer solutions of ax + by = n which is given by Popoviciu in 1953.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44685
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhiqiang XU. multidimensionalversionsofaformulaofpopoviciu[J]. scienceinchinaseriesamathematics,2007,50(2):285.
APA Zhiqiang XU.(2007).multidimensionalversionsofaformulaofpopoviciu.scienceinchinaseriesamathematics,50(2),285.
MLA Zhiqiang XU."multidimensionalversionsofaformulaofpopoviciu".scienceinchinaseriesamathematics 50.2(2007):285.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhiqiang XU]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhiqiang XU]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhiqiang XU]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.